# SDR VJ3R201301230001

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: 18061
- Aircraft time: 23,453 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Cushion
- Condition: Intermittent
- Location: Landing Gear
- Component: Landing Gear
- Component part number: 583800901
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UP CUSHION INCONSISTENT DURING LANDING GEAR OPERATIONAL CHECK.
